How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.David Your Own Question
Dr.David, Doctor
Category: Medical
Satisfied Customers: 7192
Experience:  Internal Medicine Specialist,MBBS
Type Your Medical Question Here...
Dr.David is online now
A new question is answered every 9 seconds

I have a headache, chills, upset stomach and ache all over.

This answer was rated:

I have a headache, chills, upset stomach and ache all over. I feel like I have to vomit. Took Alka Seltzer about 5 hours ago and had a banana. I'm trying to drink some water, but I just feel so queezy. Please help.
Hello JA customer,

I am Dr.David and I’m happy to help with your question today. I need the following information from you, so that I can provide you the best answer:

Since how long you have these symptoms?
Do you had any episode of vomiting so far?
Do you have diarrhea?
Is there stomach cramps?

I am online and is waiting for your reply.

Customer: replied 4 years ago.
It started about 10:00 this morning. I have not vomited, but I do have the diarrhea and my stomach is real queezy
Dear Janine

Thanks for the info given.I’ve taken a close look at your question & the reply and come up with the following answer:

The symptoms you are having can be due to a condition called gastroenteritis what you call as stomach flu. Gastroenteritis is the irritation and inflammation of the digestive tract.Its most common causes are:Food poisoning, viral infections, food allergies, improper diet, and intestinal parasites or bacterial infections.This may last from several hours to several days and a prescription medication may be required.

You can take the following medications:

-Tab meclizine hydrochloride(brand name: Dramamine).This will help you greatly in stopping the nausea.
-Tab.Acetaminophen for relief from chills & pain abdomen.
-Take tab.Ranitidine(Zantac) 150 mg twice a day to get relief from gastric trouble/gas or queezy stomach.
-Take tab. Loperamide to stop the diarrhea & loose stools.

All these medications are available as OTC(over the counter) without prescription & will help you greatly.If still the symptoms persists,then you need to go to ER as tests & antibiotics will be prescribed accordingly.Try to drink sips of fluid at intervals to avoid dehydration.

Hope this helped.

Your satisfaction is my prime goal and I'm happy to answer any follow-up questions you may have.Please feel free to ask if you have any other question.

Dr.David and other Medical Specialists are ready to help you
Hi Janine,

I'm just following up with you to see how everything is going. Did my answer help?

Have you taken the medications I have described?
Are you having any symptoms now?

Let me know,

Related Medical Questions